Buserelin Injections mood swings
Did anyone else suffer with really bad mood swings and like constant PMS on these injections? I have my first scan tomorrow, but I can’t believe the mood swings I have felt on them this time. Anyone else? 🙈xx
I had the Buserelin spray and nicknamed it the crazy spray, so I think that says it all.xx
I hear ya! Defo the crazy drug! xx
Funnily enough I was going to write exactly the same thing! This is my 3rd time on buserelin and it is worse than the last 2 times. Yesterday I spent most of the day in tears! My moods are all over the place! X
Oh bless you! Sorry to hear you are suffering on it too! Its horrible isn't it? Mine have been too - either wanting to kill someone or crying! The poor husband! xx
Hi I have heard that your mood can go crazy . Me myself didn’t notice any change but my partner said I was a nightmare to live with ha ha . I just remember being really hot all the time which drive me mad 😡
Oh my god! I am hot all the time.. my Mum and I went out for lunch on Sunday and it was freezing out...I carried my coat the whole time, as I was too hot to put it on...she was the like 'wtf?!' lol - my Husband defo knows I am struggling with this drug lol! xx
Hi Michael. So sorry to hear this. It's because the drug works on the pituitary gland in the brain which is responsible for regulating most of your hormones. Hope the scan goes well and you don't need to be on it for too long. Good luck! Diane
Thank you, yeah you are right, its not fun lol. Thank you very much and to you! xx
Look forward to the menopause 😂 that’s what it causes
Since i started takimg these injections this week i have been feeling really bloated and unconfortable....
Hey everyone Can anyone recommend anything I could take to control mood swings? During AF and around...
me!! Has anyone else found it really hard to get it in without creating bubbles?! If you have any tips...
Partner with us
Start a Community